Alert archive / Arkansas / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 28, 2009, 8:17 AM CDT for 7 counties in Arkansas; Dunklin County, Missouri. It was in force for 118 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2009, 8:17 AM CDT (13:17 UTC)
- Expired
- Apr 28, 2009, 10:15 AM CDT
- In force
- 118 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, AR, Craighead County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 96 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 8:50 AM CDT | FLASH FLOOD | Trumann, AR | HWY 69 CLOSED FROM WEST OF TRUMANN TO SHADY GROVE. UNPASSABLE DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 281318
FFWMEG
ARC021-031-037-055-075-111-121-MOC069-281515-
/O.NEW.KMEG.FF.W.0014.090428T1318Z-090428T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
817 AM CDT TUE APR 28 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1015 AM CDT
* AT 817 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. TRAINED WEATHER SPOTTERS
REPORTED THAT 4 TO 6 INCHES OF RAINFALL HAS FALLEN ACROSS PORTIONS
OF THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
CHARLES STATE PARK...CROWLEYS RIDGE STATE PARK...CHALK BLUFF
NATURAL AREA...SENATH...MALDEN...HOLCOMB...GLENNONVILLE...
CLARKTON...CARDWELL...CAMPBELL...ARBYRD...WALNUT RIDGE...WALCOTT...
ST. FRANCIS...REYNO...RECTOR...PORTIA...POLLARD...POCAHONTAS...
PIGGOTT...PEACH ORCHARD...PARAGOULD...OAK GROVE HEIGHTS...OKEAN...
MCDOUGAL...MARMADUKE...LYNN...LAFE...KNOBEL...IMBODEN...HOXIE...
GREENWAY...FONTAINE...EVENING STAR...DELAPLAINE...DATTO...
CORNING...COLLEGE CITY...BLACK ROCK...BIGGERS...BEECH GROVE AND
ANNIEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED
AREA.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3664 8997 3644 8996 3615 9013 3599 9029
3545 9029 3544 9050 3528 9051 3520 9067
3515 9104 3588 9104 3590 9137 3614 9136
3627 9107 3640 9093 3651 9023 3663 9016
$$1 follow-up statement
000
WGUS74 KMEG 281513
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 AM CDT TUE APR 28 2009
ARC021-031-037-055-075-111-121-MOC069-281522-
/O.EXP.KMEG.FF.W.0014.000000T0000Z-090428T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROSS AR-CRAIGHEAD AR-POINSETT AR-CLAY AR-RANDOLPH AR-GREENE AR-
LAWRENCE AR-DUNKLIN MO-
1012 AM CDT TUE APR 28 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 AM CDT FOR DUNKLIN...
LAWRENCE...GREENE...SOUTHEASTERN RANDOLPH...CLAY...POINSETT...
CRAIGHEAD AND CROSS COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OVER
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE. LIGHT RAIN WILL CONTINUE TO FALL OVER NORTHEAST ARKANSAS AND
THE MISSOURI BOOTHEEL INTO THE AFTERNOON HOURS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3664 8997 3644 8996 3615 9013 3599 9029
3545 9029 3544 9050 3528 9051 3520 9067
3515 9104 3588 9104 3590 9137 3614 9136
3627 9107 3640 9093 3651 9023 3663 9016
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 6:27 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Apr 28, 6:27 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
627 AM CDT TUE APR 28 2009
.DISCUSSION...
ISSUED 354 AM CDT TUE APR 28 2009
HEAVY RAINFALL CONTINUES THIS MORNING OVER PORTIONS OF NORTHEAST
ARKANSAS AND THE MISSOURI BOOTHEEL. A SLOW MOVING SURFACE TROUGH
OVER THE AREA ALONG WITH DEEP MOISTURE AND THE RIGHT ENTRANCE
REGION OF AN UPPER LEVEL JET STREAK POSTIONED OVER THE MISSISSIPPI
VALLEY WILL CONTINUE TO PROVIDE A FAVORABLE ENVIRONMENT FOR
CONVECTIVE REGENERATION OVER THE SAME AREAS INTO EARLY THIS
AFTERNOON. THIS WILL LIKELY ALLOW FOR SOME AREAS TO RECIEVE
SEVERAL INCHES OF RAIN...THEREFORE HAVE ISSUED A FLASH FLOOD WATCH
THROUGH 18Z FOR THESE LOCATIONS. AS THE UPPER JET PULLS AWAY FROM
THE AREA LATER TODAY...EXPECT THE HEAVY RAINFALL THREAT TO DIMINISH.
FURTHER DOWNSTREAM ACROSS NORTHWEST LOUISIANA...LOCAL RADAR DATA
INDICATES A MESOSCALE CONVECTIVE VORTEX (MCV) THAT DEVELOPED FROM
AN OVERNIGHT MESOSCALE CONVECTIVE COMPLEX (MCS) THAT MOVED ALONG
THE LOUISIANA GULF COAST AND HAS SINCE WEAKENED. THIS MCV FEATURE
WILL NEED TO BE MONITORED AS IT MOVES NORTHEAST INTO THE MID SOUTH
THIS AFTERNOON. AREAS ESPECIALLY EAST OF THE MISSISSIPPI RIVER
SHOULD SEE SUFFICIENT DAYTIME HEATING AND DEVELOPING INSTABILITY
BY THIS AFTERNOON AS DEWPOINTS REMAIN IN THE 60S. EXPECT SBCAPE
VALUES TO RANGE FROM 1000-1500J/KG OVER THESE AREAS DURING PEAK
HEATING. THIS INSTABILITY COMBINED WITH LIFT FROM THE MCV MAY
RESULT IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS
EAST OF THIS MORNINGS CONVECTIVE ACTIVITY. ALTHOUGH SHEAR VALUES
SHOULD REMAIN WEAK OVER THE REGION...MODERATE INSTABILITY MAY
SUPPORT A FEW STRONGER PULSE TYPE STORMS. NOT EXPECTING ANY
ORGANIZED SEVERE WEATHER THOUGH THIS AFTERNOON.
THE MID SOUTH WILL REMAIN ENTRENCHED IN A WARM...MOIST...AND
INCREASINGLY UNSTABLE AIRMASS THROUGH MUCH OF THE WEEK. A SERIES
OF WEAK SHORTWAVE DISTURBANCES IN THE WESTERLY FLOW ALOFT WILL
INTERACT WITH THE UNSTABLE AIRMASS AND RESULT IN CHANCES FOR
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. ATTEMPTING TO
TIME EACH DISTURBANCE AT THIS POINT REMAINS DIFFICULT...SO HAVE
CONTINUED WITH CHANCE POPS THROUGH FRIDAY. THE POTENTIAL FOR
ORGANIZED SEVERE WEATHER THROUGH THIS PERIOD REMAINS LOW AS
DEEP LAYER WIND FIELDS SHOULD REMAIN WEAK.
MODELS CONTINUE TO DIFFER SOME WITH THE STRENGTH OF A NORTHERN
STREAM SHORTWAVE THAT IS FORECAST TO DIG ACROSS THE GREAT LAKES
REGION BY THE END OF THE WEEK AND INTO THE WEEKEND. THE GFS
CONTINUES TO DIG THE SHORTWAVE DEEPER AS COMPARED TO THE LATEST
ECMWF MODEL. THIS HAS IMPLICATIONS ON THE WEEKEND FORECAST WITH
RESPECT TO A SOUTHWARD MOVING COLD FRONT. THE GFS SOLUTION PUSHES
THE FRONT THROUGH THE MID SOUTH FRIDAY NIGHT AND SATURDAY AND ALL
THE WAY TO THE GULF COAST ON SUNDAY. THE ECMWF IS WEAKER WITH THE
SHORTWAVE AND THEREFORE STALLS THE FRONT OVER SOUTHERN PORTIONS OF
THE FORECAST AREA THROUGH THE WEEKEND. BOTH MODELS AGREE ON MOVING
THE FRONT INTO THE AREA FRIDAY NIGHT AND SATURDAY...THEREFORE HAVE
INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS AREAWIDE THROUGH
THIS PERIOD. CONSIDERING THE INCONSISTENCY IN THE MODEL GUIDANCE
HAVE MAINTAINED CHANCE POPS INTO EARLY NEXT WEEK WITH HIGHER THAN
AVERAGE UNCERTAINTY. ALSO HAVE KEPT TEMPERATURES A FEW DEGREES
WARMER THAN MEX GUIDANCE TO ACCOUNT FOR THE POTENTIAL OF A
STALLING FRONT.
MODEL GUIDANCE LIFTS THE FRONT BACK TO THE NORTH THROUGH THE AREA
AS A WARM FRONT LATER MONDAY AND MONDAY NIGHT WITH THE REGION
POSTIONED BACK INTO THE WARM SECTOR BY THE MIDDLE OF NEXT WEEK.
HAVE DECREASED POPS ON TUESDAY WITH A WARM UP IN TEMPERATURES
ANTICIPATED.
JLH
&&
.AVIATION...
12Z TAF CYCLE (28/12Z - 29/12Z)
A COLD FRONT FROM SOUTHERN IL THROUGH SOUTHEAST MO INTO NORTHWEST AR
WILL STALL JUST TO THE NORTHWEST OF KJBR TODAY. NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT KJBR THROUGH 15Z
WITH IFR CEILINGS AND VISIBILITIES POSSIBLE. SCATTERED SHOWERS MAY
AFFECT KMKL THROUGH 14Z WITH MVFR CEILINGS / VISIBILITIES. OTHERWISE
MAINLY VFR CONDITIONS WILL OCCUR AT THE TAF SITES INTO TONIGHT.
SCATTERED THUNDERSTORMS WILL DEVELOP FROM DAYTIME HEATING ACROSS THE
ENTIRE REGION. PUT A TEMPO GROUP AT KJBR FOR TSRA THIS AFTERNOON
WHERE THE BEST CHANCE WILL BE...AT KMEM AND MKL PUT VCTS WHERE
CONFIDENCE IS LOWER...LEFT TSRA OUT OF KTUP WHERE CONFIDENCE IS EVEN
LOWER AND WILL BE FURTHER FROM THE FRONT. MAY SEE SOME FOG AND
STRATUS DEVELOP AT KJBR LATE TONIGHT DUE TO RECENT RAINS...NOT SURE
HOW LOW CEILINGS AND VISIBILITIES WILL DROP...FOR NOW JUST INDICATED
MVFR CONDITIONS. SOUTH WINDS AROUND 10 KNOTS TODAY WILL DECREASE TO
5 KTS OR LESS TONIGHT.
JCL
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 78 64 79 66 / 50 30 50 30
MKL 78 60 77 63 / 50 30 50 30
JBR 75 62 77 63 / 100 40 50 30
TUP 82 62 82 62 / 50 20 40 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR CLAY-
CRAIGHEAD-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
RANDOLPH.
MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR DUNKLIN-
PEMISCOT.
MS...NONE.
TN...NONE.
&&Hazardous weather outlook, Apr 28, 4:08 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 408 AM CDT TUE APR 28 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-291115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 408 AM CDT TUE APR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE OVER NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL THROUGH EARLY THIS AFTERNOON. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE LOCATIONS. A FEW STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON WITH GUSTY WINDS AND SMALL HAIL. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JLH
In the hours before
Local storm report, Apr 28, 6:33 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 AM CDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM FLASH FLOOD 5 N JONESBORO 35.89N 90.69W
04/28/2009 CRAIGHEAD AR LAW ENFORCEMENT
FLOODING HAS BEEN REPORTED AT THE 400TH BLOCK OF COUNTY
ROAD 755 APPROXIMATELY 5 MILES NORTH OF JONESBORO.
&&
JLHLocal storm report, Apr 28, 7:21 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
721 AM CDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM FLASH FLOOD 5 N JONESBORO 35.89N 90.69W
04/28/2009 CRAIGHEAD AR LAW ENFORCEMENT
FLOODING HAS BEEN REPORTED AT THE 400TH BLOCK OF COUNTY
ROAD 755 APPROXIMATELY 5 MILES NORTH OF JONESBORO.
0710 AM FLASH FLOOD TRUMANN 35.67N 90.52W
04/28/2009 POINSETT AR LAW ENFORCEMENT
FLOODING REPORTED ALONG HIGHWAY 69.
0710 AM FLASH FLOOD LAKE CITY 35.82N 90.45W
04/28/2009 CRAIGHEAD AR LAW ENFORCEMENT
FLOODING REPORTED ALONG HIGHWAY 18.
0710 AM FLASH FLOOD GREENFIELD 35.68N 90.72W
04/28/2009 POINSETT AR LAW ENFORCEMENT
FLOODING REPORTED ALONG HIGHWAY 158.
&&
JLHLocal storm report, Apr 28, 8:13 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
813 AM CDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM FLASH FLOOD 5 N JONESBORO 35.89N 90.69W
04/28/2009 CRAIGHEAD AR LAW ENFORCEMENT
FLOODING HAS BEEN REPORTED AT THE 400TH BLOCK OF COUNTY
ROAD 755 APPROXIMATELY 5 MILES NORTH OF JONESBORO.
0710 AM FLASH FLOOD TRUMANN 35.67N 90.52W
04/28/2009 POINSETT AR LAW ENFORCEMENT
FLOODING REPORTED ALONG HIGHWAY 69.
0710 AM FLASH FLOOD LAKE CITY 35.82N 90.45W
04/28/2009 CRAIGHEAD AR LAW ENFORCEMENT
FLOODING REPORTED ALONG HIGHWAY 18.
0710 AM FLASH FLOOD GREENFIELD 35.68N 90.72W
04/28/2009 POINSETT AR LAW ENFORCEMENT
FLOODING REPORTED ALONG HIGHWAY 158.
0809 AM FLASH FLOOD GREENFIELD 35.68N 90.72W
04/28/2009 POINSETT AR TRAINED SPOTTER
ESTIMATED BETWEEN 4 TO 4 1/2 INCHES OF RAINFALL
OVERNIGHT. MODERATE TO HEAVY RAINFALL AT TIME OF CALL.
OBSERVER CANNOT GET OUT OF DRIVEWAY...AND HE HAS A FOUR
WHEEL DRIVE
&&
DSVThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 1:18 AM CDT | Areal Flood Advisory | MEG | Clay, Greene, Lawrence, Randolph | 3 hr |
| Apr 28, 1:51 AM CDT | Areal Flood Advisory | MEG | Clay, Craighead, Cross, Greene, Mississippi, Poinsett | 3 hr |
| Apr 28, 2:21 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 3 hr |
| Apr 28, 3:19 AM CDT | Flash Flood Watch | MEG | Clay, Craighead, Cross, Greene, Lawrence, Mississippi and 2 more | 8 hr |
| Apr 28, 4:30 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Cross, Greene, Lawrence, Poinsett and 1 more | 4 hr |
| Apr 28, 5:30 AM CDT | Areal Flood Advisory | MEG | Mississippi | 3 hr |
| Apr 28, 6:38 AM CDT | Flash Flood Warning | MEG | Mississippi | 4 hr |
| Apr 28, 2:50 PM CDT | Areal Flood Warning | MEG | Craighead, Poinsett | 24 hr |
Nearby
Flash Flood Warnings in Arkansas, 2009Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.